Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Lipoatrophy Causes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

News that Atripla is causing lipoatrophy?

I was on combivir and sustiva a year and a half ago and I asked an HIV specialist and this site what I could switch to so that I could get some fat back in my legs and arms. I was told Atripla. Now I am hearing, again from this site as an answer to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Though patients on Atripla have developed lipoatrophy the overall rate is low (perhaps < 5 % over first several years). The general experience in patients who switched from Combivir Read more »

Hiv causes Lipoatrophy?

I wanted to know if there are any documented cases of Lipoatrophy caused by Hiv alone...meaning... Read more »

LIpoatrophy

...IF lipoatrophy causes sitting pain, do you think this product could help?www.lipowear.com Read more »
Articles
The Body PRO

Current Research on the Mechanisms Causing Lipoatrophy and Potential Treatments

...Phillips, J.M. Gatell Morphological Changes After 48 Months on Sparing-NRTI Antiretroviral Therapy in Patients With Facial Lipoatrophy (FL) (Poster 726) Authored by P. Viciana, L.F. López-Cortés, M.J. Gómez-Vera, R. Mata, M. Trastoy, I.... Read more »
Project Inform

Can Glitazones Reverse Lipoatrophy?

...study found that an anti-diabetes drug, called rosiglitazone (Avandia), is able to reverse the loss of fat under the skin ( lipoatrophy ) that some people with HIV experience. While these results are encouraging, they are just the latest in a... Read more »
The Body

Transcript of The Body's Live Chat on Lipoatrophy (Fat Loss) With Dr. Joel Gallant

... Following is the transcript of The Body's live chat on lipoatrophy (fat loss), which took place on Nov. 1, 2005, at 9 p.m. Eastern Standard Time. The chat was sponsored by Gilead Sciences, moderated Read more »
AIDS Treatment News

Lipoatrophy and Antiretroviral Drug Changes

...Lipoatrophy is abnormal fat loss, often seen especially in the face, arms, and legs. Sometimes fat inside the abdomen (a different kind of Read more »
Connect With Others

Lipoatrophy but good labs--I really need some help

Posted by StandinOnFaith, 4 Replies
...torso and belly bigger. Of course, at the time I was still in denial about my HIV symptoms, so I never saw a doctor. Today, my lipoatrophy symptoms have gotten worse and more frequent. It's not very noticeable to others, except when family... Read more »

Lipoatrophy correction

Posted by ConFe, 1 Reply
...I've been told about BioAlcamid to correct lipoatrophy, Does anybody have comments about this product. Also I'd like to know the Doctor's name who is in Tijuana Mexico? a friend of Read more »

Lipoatrophy Center

Posted by Bear60, 3 Replies
...here it is. It's something new at the BODY and includes personal interviews. Mostly has to do with reversing the effects of Lipoatrophy with cosmetic surgery I believe: http://www.thebody.com/lipo/index.html Anyone ever had any... Read more »

lipoatrophy

Posted by Anonymous, 3 Replies
could anyone please tell me how they are dealing with lipo being a woman. I have lost fat in face, leg, butt, arms. I look like a preg. toothpick....my stomach is so big. I have been off HIV medication going on two years now and I am scared to go... Read more »